Open Access
January 2016 Compact moduli spaces of Del Pezzo surfaces and Kähler–Einstein metrics
Yuji Odaka, Cristiano Spotti, Song Sun
J. Differential Geom. 102(1): 127-172 (January 2016). DOI: 10.4310/jdg/1452002879


We prove that the Gromov–Hausdorff compactification of the moduli space of Kähler–Einstein Del Pezzo surfaces in each degree agrees with certain algebro-geometric compactification. In particular, this recovers Tian’s theorem on the existence of Kähler–Einstein metrics on smooth Del Pezzo surfaces and classifies all the degenerations of such metrics. The proof is based on a combination of both algebraic and differential geometric techniques.


Download Citation

Yuji Odaka. Cristiano Spotti. Song Sun. "Compact moduli spaces of Del Pezzo surfaces and Kähler–Einstein metrics." J. Differential Geom. 102 (1) 127 - 172, January 2016.


Published: January 2016
First available in Project Euclid: 5 January 2016

zbMATH: 1344.58008
MathSciNet: MR3447088
Digital Object Identifier: 10.4310/jdg/1452002879

Rights: Copyright © 2016 Lehigh University

Vol.102 • No. 1 • January 2016
Back to Top